Can You Stop Latuda Cold Turkey? (The Risks and How to Taper Safely)

Can You Stop Latuda Cold Turkey?

Latuda is a popular antipsychotic medication used to treat schizophrenia, bipolar disorder, and major depressive disorder. It’s effective for many people, but it can also cause side effects, such as weight gain, sedation, and akathisia. Some people may wonder if they can stop taking Latuda cold turkey if they experience these side effects.

The answer is no, you should not stop taking Latuda cold turkey. Stopping Latuda abruptly can lead to withdrawal symptoms, such as nausea, vomiting, headache, dizziness, and anxiety. In some cases, it can also lead to a relapse of your mental illness.

If you’re thinking about stopping Latuda, talk to your doctor first. They can help you taper off the medication gradually to minimize the risk of withdrawal symptoms.

In this article, we’ll discuss the risks of stopping Latuda cold turkey, how to taper off the medication safely, and what to do if you experience withdrawal symptoms.

Question Answer Source
Can you stop Latuda cold turkey? No, you should not stop Latuda cold turkey. WebMD
What are the risks of stopping Latuda cold turkey? Stopping Latuda cold turkey can lead to withdrawal symptoms, such as:

  • Nausea
  • Vomiting
  • Diarrhea
  • Headache
  • Dizziness
  • Insomnia
  • Anxiety
  • Depression
Mayo Clinic
How should I stop taking Latuda? You should gradually taper off Latuda under the supervision of your doctor. Drugs.com